# SDR USAA2015030600002

- Difficulty date: March 4, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 22,481 hours, 3,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 1728, AFTER TAKEOFF CABIN & COCKPIT CREW HAD UNUSUAL ODOR COMING FROM CABIN & COCKPIT, SEEMED TO SUBSIDE IN CABIN WHILE IN CRUISE, BUT REMAINED SOMEWHAT STRONG IN THE COCKPIT.  THE FLIGHT CREW WENT ON OXYGEN, WHILE IN DESCENT STRONG ODOR RETURNED AGAIN TO CABIN.  MAINTENANCE RAN BOTH THE LEFT AND RIGHT ENGINE WITH NO ODOR DETECTED.
